# SDR AWXA200500692

- Difficulty date: June 2, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 96368207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND 3 CRACKS .271 INCHES LONG AT FRAME WEB STA 178 WL 230 RBL 17.1.  MAINTENANCE REMOVED DAMAGED AREA FROM FRAME WEB STA 178 WL 230 RBL 17.1 AND FABRICATED WEB AND TAPERED SHIMS IAW BOEING 737-300 SRM 53-10-08-2 FIG 212.  INSTALLED FABRICATED PARTS AT FRAME WEB STA 178 WL 230 RBL 17.1 IAW BOEING 737-300 SRM 53-10-08-2 FIG 212.
